MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. COMBISET ACCESS FLOW REVERSE CON TWISTER; ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS

ERIKA DE REYNOSA, S.A. DE C.V. COMBISET ACCESS FLOW REVERSE CON TWISTER; ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS
Catalog Number 03-2794-0
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 12/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A user facility clinical manager (cm) reported that a combi set bloodline separated during a patient¿s hemodialysis (hd) treatment.The separation occurred three hours into the patient¿s three-and-a-half-hour treatment.The saline line reportedly ¿popped off¿ at the t-connection to the arterial bloodline.The cm stated it was almost as if the line was not properly adhered to the connector.A staff member was at the machine when this occurred, and they were able to immediately clamp off the lines.The patient¿s treatment was discontinued.There were no machine alarms that occurred, and there were no other known issues leading up to the event.The cm stated that everything else seemed normal.The patient¿s blood was not returned.Between blood that leaked due to the separation and blood contained within the circuit, the patient¿s estimated blood loss (ebl) was 325 ml.The cm confirmed there was no patient injury, no adverse effects were experienced, and no medical intervention was required as a result of the reported event.It was confirmed that the sample was available to be returned for manufacturer evaluation.
 
Additional Manufacturer Narrative
Additional information: h3 plant investigation: although a sample was reported to be available for manufacturer evaluation, to date no sample has been received.A batch records review was conducted by the manufacturer for the reported lot.There were no non-conformances or abnormalities identified during the manufacturing process which could be associated with the reported event.The entire lot has been sold and distributed.In addition, a device history review was performed and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The lot met all specifications for release.A product history review did not reveal a probable cause for the customer complaint.As a physical evaluation could not be performed, a definitive conclusion regarding the reported incident could not be reached and a cause could not be confirmed.
 
Event or Problem Description

Brand Name
COMBISET ACCESS FLOW REVERSE CON TWISTER
Common Device Name
ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key21013975
Report Number0008030665-2024-01352
Device Sequence Number8342820
Product Code KOC
UDI-Device Identifier00840861100316
UDI-Public00840861100316
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K022536
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03-2794-0
Device Lot Number24HR01149
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2024
Supplement Date Received by Manufacturer01/22/2025
Initial Report FDA Received Date12/24/2024
Supplement Report FDA Received Date01/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS 2008T MACHINE; FRESENIUS 2008T MACHINE; FRESENIUS OPTIFLUX DIALYZER; FRESENIUS OPTIFLUX DIALYZER
Patient Age80 YR
Patient SexMale
Patient Weight58 KG